# SDR CALA2025072806970

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 111,707 hours, 26,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - AFT DOOR 4 ,OUTSIDE EMERGENCY LIGHT INOP . REMOVED LENS, HANGING FROM LANYARD ON LIGHT HOUSING.   RELAMPED R4 AFT DOOR IAW AMM 33-51-06-962-001-001. OPS CHECKED OK, NO FURTHER MAINT REQUIRED.
